Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 19, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 12:54 AM CDT for Craighead County, Greene County, Mississippi County, Arkansas; Dunklin County, Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 12:54 AM CDT (05:54 UTC)
- Expired
- Mar 15, 2025, 1:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 12:55 AM CDT | TSTM WND DMG | 3 S Senath, MO | Roof peeled off a garage and several wood power poles down on Highway N near County Road 649. |
| Mar 15, 12:56 AM CDT | TORNADO | 3 N Senath, MO | EF-2 tornado occurred early Saturday morning in the Missouri Bootheel with a path of 19.6 miles. |
| Mar 15, 1:28 AM CDT | HAIL 1.25 | 3 Sse Senath, MO | Video of half-dollar sized hail occurred along Highway N. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 7:34 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 21.1
The text
As transmitted.
905
WFUS54 KMEG 150554
TORMEG
ARC031-055-093-MOC069-150645-
/O.NEW.KMEG.TO.W.0019.250315T0554Z-250315T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1254 AM CDT Sat Mar 15 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Greene County in eastern Arkansas...
Eastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Southern Dunklin County in southeastern Missouri...
* Until 145 AM CDT.
* At 1254 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Jonesboro, moving northeast at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jolliff Store, Paulding, Apt, Delfore, Valley View, Carmi, Gum
Point, Whisp, Farrville, Buckeye, Cardwell, Lester, Mounds,
Craighead Forest Park, Arkmo, Bethel, Needham, Lunsford, Davis
Spur, and Bertig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3620 9032 3621 9018 3602 8996 3600 8996
3570 9053 3571 9069 3581 9078
TIME...MOT...LOC 0554Z 232DEG 39KT 3579 9062
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH6 follow-up statements
552
WWUS54 KMEG 150606 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
106 AM CDT Sat Mar 15 2025
ARC031-055-093-MOC069-150645-
/O.CON.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
106 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN GREENE...NORTHEASTERN CRAIGHEAD...NORTHWESTERN
MISSISSIPPI AND SOUTHERN DUNKLIN COUNTIES...
At 106 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake City, moving northeast at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jolliff Store, Paulding, Delfore, Carmi, Whisp, Buckeye, Cardwell,
Lester, Mounds, Arkmo, Bethel, Needham, Bertig, Buck Donic, Monette,
Hollywood, Brookland, Black Oak, Senath, and Hornersville Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3620 9032 3621 9018 3602 8996 3600 8996
3576 9041 3582 9057 3595 9062
TIME...MOT...LOC 0606Z 231DEG 39KT 3587 9049
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH576
WWUS54 KMEG 150616
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
116 AM CDT Sat Mar 15 2025
ARC031-055-093-MOC069-150645-
/O.CON.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
116 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN GREENE...NORTHEASTERN CRAIGHEAD...NORTHWESTERN
MISSISSIPPI AND SOUTHERN DUNKLIN COUNTIES...
At 116 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Cardwell, or near Leachville, moving northeast at 60
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hornersville Junction, Jolliff Store, Happy Corners, Paulding,
Delfore, Arbyrd, Gilbert, Macey, Hornersville, Schug, Fritz, Carmi,
Bard, Whisp, Buckeye, Cardwell, Mounds, Arkmo, Woodland Corner, and
Walters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3620 9032 3621 9018 3602 8996 3600 8996
3585 9025 3590 9042 3600 9048
TIME...MOT...LOC 0616Z 232DEG 54KT 3599 9030
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH060
WWUS54 KMEG 150618 CCA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
118 AM CDT Sat Mar 15 2025
ARC031-055-093-MOC069-150645-
/O.COR.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
118 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN GREENE...NORTHEASTERN CRAIGHEAD...NORTHWESTERN
MISSISSIPPI AND SOUTHERN DUNKLIN COUNTIES...
At 118 AM CDT, a large and extremely dangerous tornado was located
near Cardwell, or near Leachville, moving northeast at 60 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Hornersville Junction, Jolliff Store, Happy Corners, Paulding,
Delfore, Arbyrd, Gilbert, Macey, Hornersville, Schug, Fritz, Carmi,
Bard, Whisp, Buckeye, Cardwell, Mounds, Arkmo, Woodland Corner, and
Walters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3620 9032 3621 9018 3602 8996 3600 8996
3585 9025 3590 9042 3600 9048
TIME...MOT...LOC 0616Z 232DEG 54KT 3599 9030
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$
AEH277
WWUS54 KMEG 150620 CCB
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
120 AM CDT Sat Mar 15 2025
ARC031-055-093-MOC069-150645-
/O.COR.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
120 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN GREENE...NORTHEASTERN CRAIGHEAD...NORTHWESTERN
MISSISSIPPI AND SOUTHERN DUNKLIN COUNTIES...
At 120 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Cardwell, or near Leachville, moving northeast at 60
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hornersville Junction, Jolliff Store, Happy Corners, Paulding,
Delfore, Arbyrd, Gilbert, Macey, Hornersville, Schug, Fritz, Carmi,
Bard, Whisp, Buckeye, Cardwell, Mounds, Arkmo, Woodland Corner, and
Walters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3620 9032 3621 9018 3602 8996 3600 8996
3585 9025 3590 9042 3600 9048
TIME...MOT...LOC 0616Z 232DEG 54KT 3599 9030
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
AEH653
WWUS54 KMEG 150629
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
129 AM CDT Sat Mar 15 2025
ARC031-150639-
/O.CAN.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Craighead AR-
129 AM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHEASTERN CRAIGHEAD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...and southeastern Missouri.
&&
LAT...LON 3602 8996 3600 8996 3593 9016 3597 9029
3599 9029 3600 9033 3608 9041 3620 9032
3620 9019 3621 9018
TIME...MOT...LOC 0629Z 235DEG 49KT 3606 9013
$$
ARC055-093-MOC069-150645-
/O.CON.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Greene AR-Mississippi AR-Dunklin MO-
129 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN GREENE...NORTHWESTERN MISSISSIPPI AND SOUTHERN DUNKLIN
COUNTIES...
At 129 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hornersville, or near Senath, moving northeast at 55
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hornersville Junction, Cotton Plant, Happy Corners, Bucoda, Brighton,
Paulding, Arbyrd, Bertig, Gilbert, Hornersville, Buck Donic, Fritz,
Garson, Bard, Hollywood, Buckeye, Cardwell, Mounds, Boynton, and
Arkmo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3602 8996 3600 8996 3593 9016 3597 9029
3599 9029 3600 9033 3608 9041 3620 9032
3620 9019 3621 9018
TIME...MOT...LOC 0629Z 235DEG 49KT 3606 9013
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
AEH126
WWUS54 KMEG 150635
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
135 AM CDT Sat Mar 15 2025
ARC055-093-150645-
/O.CAN.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Greene AR-Mississippi AR-
135 AM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE AND NORTHWESTERN
MISSISSIPPI COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...and southeastern Missouri.
&&
LAT...LON 3605 9000 3600 9016 3600 9019 3611 9030
3612 9029 3612 9027 3614 9024 3618 9021
3619 9021 3620 9020 3621 9018
TIME...MOT...LOC 0635Z 232DEG 54KT 3612 9004
$$
MOC069-150645-
/O.CON.KMEG.TO.W.0019.000000T0000Z-250315T0645Z/
Dunklin MO-
135 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR SOUTH
CENTRAL DUNKLIN COUNTY...
At 135 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Hornersville, or 7 miles east of
Senath, moving northeast at 60 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hornersville Junction, Hollywood, Bucoda, Arbyrd, Hornersville,
Sunrise, Europa, and Senath.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3605 9000 3600 9016 3600 9019 3611 9030
3612 9029 3612 9027 3614 9024 3618 9021
3619 9021 3620 9020 3621 9018
TIME...MOT...LOC 0635Z 232DEG 54KT 3612 9004
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
AEHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:38 AM CDT, 16 minutes earlier. Its key messages:
- Updated at 1228 AM CDT Sat Mar 15 2025
- A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
- Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 15, 12:38 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 AM CDT Sat Mar 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1228 AM CDT Sat Mar 15 2025
- A couple rounds of significant severe weather will affect the
Mid-South over the next 30 hours or so. The first round will
occur late tonight as a strong surface low approaches the region
from the northwest. All hazards are possible including damaging
winds, tornadoes, and large hail. A couple of tornadoes could be
strong and long-tracked.
- Another round of severe weather is expected Saturday across
north Mississippi and west Tennessee. All severe hazards are
expected alongside the threat of flash flooding. Storms will
form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025
A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.
The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.
The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.
The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.
The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.
Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.
AC3
&&
.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sat Mar 15 2025
Convective coverage expected to increase overnight at TAF sites as
a shortwave moves through the Lower MS Valley. LLWS will persist
overnight outside of convection. Additional showers and
thunderstorms expected late morning into Saturday afternoon as a
secondary shortwave rotates through the region.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
035-036-048.
MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.
MS...Flood Watch from 7 AM CDT this morning through late tonight for
MSZ003>006-009-013>017-021>024.
TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
048>051-088-089.
Flood Watch from 7 AM CDT this morning through late tonight for
TNZ004-021-022-052>055-090>092.
&&
PUBLIC FORECAST...AC3
AVIATION...CJCIn the hours before
Special weather statement, Mar 14, 7:52 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
752 PM CDT Fri Mar 14 2025
MSZ001-007-008-150130-
Tunica MS-DeSoto MS-Tate MS-
752 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DESOTO...TUNICA AND TATE
COUNTIES THROUGH 830 PM CDT...
At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dundee, or 10 miles east of St Francis National Park, moving
northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newport, Tunica, Clack, Gerlach Mill, Trinity, Lake Cormorant,
Savage, Frees Corners, Senatobia, Lynchburg, Austin, Nesbit,
Phillipp, Strayhorn, Prichard, Sarah, Eudora, Dubbs, Glover, and
Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3464 9055 3463 9054 3463 9051 3468 9046
3469 9046 3470 9048 3500 9012 3464 8975
3455 9010 3456 9020 3453 9020 3451 9027
3451 9030 3450 9031 3447 9042 3453 9056
3455 9054 3461 9059
TIME...MOT...LOC 0052Z 233DEG 60KT 3456 9042
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AEHLocal storm report, Mar 15, 12:49 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1249 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Hail 4 WNW Weiner 35.65N 90.97W
03/15/2025 M1.00 Inch Poinsett AR Fire Dept/Rescue
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:18 PM CDT | Tornado Warning | MEG | Clay, Greene | 42 min |
| Mar 14, 11:29 PM CDT | Tornado Warning | MEG | Craighead, Poinsett | 46 min |
| Mar 14, 11:55 PM CDT | Tornado Warning | MEG | Clay | 50 min |
| Mar 15, 12:00 AM CDT | Tornado Warning | MEG | Clay, Craighead, Greene | 45 min |
| Mar 15, 12:08 AM CDT | Tornado Warning | MEG | Craighead, Poinsett | 52 min |
| Mar 15, 12:36 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 39 min |
| Mar 15, 12:42 AM CDT | Tornado Warning | MEG | Clay, Greene | 48 min |
| Mar 15, 4:56 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 49 min |
| Mar 15, 5:30 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 20 min |
| Mar 15, 6:48 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 42 min |
| Mar 15, 7:11 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 49 min |
| Mar 15, 7:51 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 54 min |
| Mar 15, 8:31 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 44 min |
| Mar 15, 8:35 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 40 min |
| Mar 15, 8:56 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 49 min |
| Mar 15, 9:04 AM CDT | Areal Flood Advisory | MEG | Crittenden | 3 hr |
| Mar 15, 1:33 AM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 31 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.